| Catalog Number |
MZ9267 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/21/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during use with bd maxzero¿ extension set, microbore, maxzero¿ needle-free connector the tubing was damaged.This is the 2nd of 2 events.The following information was provided by the initial reporter: i also have had nurse say the pressure sensing device tubing has ¿exploded¿ at one of our satellite units.
Additional Manufacturer Narrative
D.4.Medical device expiration date: unknown.H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.H.4.Device manufacture date: unknown.